Ukrainian Mathematical Journal

, Volume 48, Issue 5, pp 805–808 | Cite as

On a nonlinear equation unsolved with respect to the levy laplacian

  • M. N. Feller
Brief Communication

Abstract

We propose a method for the solution of the nonlinear equationf(U(x),ΔU(x))=F(x) (Δ L is an infinite-dimensional Laplacian, Δ L U(x)=γ, γ≠0) unsolved with respect to the infinite-dimensional Laplacian, and for the solution of the Dirichlet problem for this equation.

Keywords

Hilbert Space Nonlinear Equation Elliptic Equation Unit Ball Dirichlet Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Levy,Problemes Concrets d’Analyse Fonctionnelle, Paris, 1951.Google Scholar
  2. 2.
    G. E. Shilov, “On some problems of analysis in Hilbert spaces. HI,”Mat.Sb.,74 (116), No. 1, 161–168 (1967).MathSciNetGoogle Scholar
  3. 3.
    V. Ya. Sikiryavyi, “Operator of quasidifferentiation and related boundary-value problems,”Trudy Most Mat. Obshch.,27, 195–246 (1972).Google Scholar
  4. 4.
    V. B. Sokolovskii, “The second and third boundary-value problems in a Hilbert ball for elliptic equations resolved with respect to a functional Laplacian,”Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 3, 11–14 (1975).Google Scholar
  5. 5.
    M. N. Feller, “Infinite-dimensional elliptic equations and operators of Levy type,”Usp. Mat. Nauk,41, No. 4, 97–140 (1966).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • M. N. Feller

There are no affiliations available

Personalised recommendations